MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported migration of the proximal extension (by 23.4mm) is confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Reference mfr.Report # 3008011247-2021-00026 for initial report to patient id (b)(6), which was submitted with the incorrect cfn/fei #.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial implant and during routine follow-up, the ct (computed tomography) scan identified caudal migration of the proximal afx graft measuring greater than 10mm.The patient status was not reported.Note: this patient is part of a clinical study, reference mfr.Report # 3008011247-2021-00026 for initial report to patient id (b)(6), which was submitted with the incorrect cfn/fei #.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11793641
Report Number2031527-2021-00195
Device Sequence Number14446181
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)180922
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2018
Device Model NumberA28-28/C75-O20V
Device Lot Number1252031-023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR